# SDR A6WA201441326

- Difficulty date: March 20, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 26,534 hours, 25,474 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Retainer
- Condition: Corroded
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS COMPARTMENT DOOR WORN & SEAL RETAINER IS CORRODED.  R & R SEAL & SEAL RETAINER WITH NEW SERVICEABLE SEAL & RETAINER IAW CRJ SRM 51-42-06, 51-42-13.
